Document Detail


Atropine-induced polymorphic ventricular tachycardia: a rare and bygone occurrence revisited.
MedLine Citation:
PMID:  19535970     Owner:  NLM     Status:  In-Process    
Abstract/OtherAbstract:
Atropine is commonly a used pre anesthetic medication. A 22-year-old female with history of unexplained recurrent syncope during electrophysiology developed inducible ventricular arrhythmias when 0.5 mg of atropine was injected intravenously to improve this Wenckebach. There is a significant change in the autonomic influence on the heart prior to idiopathic ventricular tachycardia and this seems to result mainly from decreased vagal activity.
Authors:
Karthik Gujja; Vinay M Pai; A F Aslam; C Saponieri; Balendu Vasavada
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  American journal of therapeutics     Volume:  17     ISSN:  1536-3686     ISO Abbreviation:  Am J Ther     Publication Date:    2010 Sep-Oct
Date Detail:
Created Date:  2010-09-16     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9441347     Medline TA:  Am J Ther     Country:  United States    
Other Details:
Languages:  eng     Pagination:  e175-8     Citation Subset:  IM    
Affiliation:
Department of Internal Medicine, Division of Cardiology, Long Island College Hospital, Brooklyn, NY 11201, USA. karthikgujja@gmail.com
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Reversal of neuromuscular block with a selective relaxant-binding agent: sugammadex.
Next Document:  A Randomized, Comparative, Multicentric Evaluation of Atenolol/Amlodipine Combination with Atenolol ...